# SDR FOTR20006NR5184

- Difficulty date: January 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 6521631323A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB FORE FLAP UPPER OB LE WBL 485 HAS A DEEP CHAFED AREA ON THE REPAIR DOUBLER. REPAIRED ON FASI WO 20006.  N/R 05184- R & R PREVIOUS DOUBLER AT LT WING OTBD FORE FLAP OTBD L/E AT WBL 485.0 IAW SRM 57-50-4 FIG 1, REV 102. MATERIAL USED: DOUBLER; 2024-T3, 0.050", DIM: 6.0" X 4.250". CUT OUT DIM: 11.0" X 4.250".
